# SDR 97ZZZX3197

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Screw
- Part number: 22208BC060012L
- Condition: Defective
- Location: T/R Drive Shaft
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C/W SB 05.08 PARA 1C(2A) WHEN REINSTALLING SCREW INTO BEARING SUPPORT MOUNT BRACKET, MECHANIC STATED THAT TORQUE DID NOT FEEL STABLE.  REMOVED AND INSPECTED, FOUND NO OBVIOUS DEFECTS.  REINSTALLED TORQUED NUT AND, AGAIN, DID NOT FEEL LIKE TORQUE STABILIZED.  ATTEMPTED TO TORQUE TO MAXIMUM, TORQUE BOLT FAILED.  EUROCOPTER AS350B2 PARTS MANUAL,  SCREW, PN 22208BC060012C, ITEM 230, FIGURE 65.10.10, PG 3.
